# SDR LR7A9819

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3988513
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, LT AUX TANK CAVITY LOWER WING SKIN UPPER AND LOWER SURFACE HAS WEAR MARKS.  WEAR MARKS BLENDED SMOOTH, EDDY CURRENT INSPECTED, AND ROTO-PEENED.
